ent-icon
Fever, coughing, headache
I had fever @102+ and mild coughing and headache. After administering Paracetamol and Cough syrup (CherryCof) for a day, the fever is maintained at around 100F and coughing has increased multifolds. Also the headache has increased. Eyes pain. Head pains while coughing.
65 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello.. Well it happens.. I would suggest you to continue the medications for 3 more days supplemented with good food and proper water intake..Do not worry...Just take the medicines for now...Meet a physician after 3 days if symptoms persist..Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.